Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 1679625, 11 pages
https://doi.org/10.1155/2018/1679625
Research Article

Equations with Peakon Solutions in the Negative Order Camassa-Holm Hierarchy

School of Mathematical Sciences, Tongji University, Shanghai 200092, China

Correspondence should be addressed to Fengfeng Dong; nc.ude.ijgnot@4943341

Received 26 December 2017; Accepted 1 February 2018; Published 28 February 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 Fengfeng Dong and Lingjun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengfeng Dong and Lingjun Zhou, “Equations with Peakon Solutions in the Negative Order Camassa-Holm Hierarchy,” Advances in Mathematical Physics, vol. 2018, Article ID 1679625, 11 pages, 2018. https://doi.org/10.1155/2018/1679625.